Florence MERLEVÈDE

  • Fiche
  • Publications

Nom: MERLEVÈDE
Prénom: Florence
Site: UPEM
Bureau: 4B 025
Téléphone: +33 1 60 95 75 24
Situation: Permanent
Statut: Professeur
Équipe de recherche: Probabilités et statistiques
Courriel: florence.merlevede [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/merlevede.florence/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Behavior of the Wasserstein distance between the empirical and the marginal distributions of stationary α-dependent sequences
    Bernoulli (2017) 2083-2127     
  • A deviation bound for α-dependent sequences with applications to intermittent maps
    Stochastics and Dynamics 17 1 (2017) 27pp.     
  • Moment bounds for dependent sequences in smooth Banach spaces
    Stochastic Processes and their Applications 125 9 (2015) 3401-3429     
  • Strong Invariance Principles with Rate for “Reverse” Martingale Differences and Applications
    Journal of Theoretical Probability 28 1 (2015) 137-183     
  • A quenched weak invariance principle
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 50 3 (2014) 872-898     
  • Strong approximation of the empirical distribution function for absolutely regular sequences in R^d.
    Electronic Journal of Probability 19 (2014)      
  • Rates in the strong invariance principle for ergodic automorphisms of the torus
    Stochastics and Dynamics 14 2 (2014)      
  • Moderate deviations of functional of Markov Processes
    ESAIM: Proceedings 44 (2014) p. 214     
  • Rosenthal-type inequalities for the maximum of partial sums of stationary processes and examples
    Annals of Probability (2013)      
  • On strong approximation for the empirical process of stationary sequences
    Annals of Probability 41 5 (2013) 3658–3696     
  • Limiting spectral distribution of large sample covariance matrices associated with a class of stationary processes
    Journal of Theoretical Probability (2013) on line     
  • Empirical central limit theorems for ergodic automorphisms of the torus
    ALEA. Latin American Journal of Probability and Mathematical Statistics 10 2 (2013) 731–766     
  • Rates of convergence in the strong invariance principle under projective criteria
    Electronic Journal of Probability 17 (2012) 1-31     
  • Invariance principles for linear processes with application to isotonic regression
    Bernoulli 17 (2011) 88-113     
  • Rates of convergence in the strong invariance principle for non adapted sequences. Application to ergodic automorphisms of the torus
    High dimensional probability 6 66 (2011) 113-138     
  • Rates of convergence in the central limit theorem for linear statistics of martingale differences
    Stochastic Processes and their Applications 121 (2011) 1013-1043     
  • Principe d'invariance faible et régression isotonique
    41èmes Journées de Statistique, SFdS, Bordeaux (2009)      
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne